# SDR ASAA2015112613981

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 12,183 hours, 3,919 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008728
- Condition: Failed
- Location: Ee Bay
- Part time: 5,336 hours, 1,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE FL 380, MACH .79, 2 CDU'S WENT TO "MENU" AND 2 VTK FLAGS WITH LOSS OF LNAV AND VNAV ALONG WITH LOSS OF MAGENTA MAP LINE.  THIS OCCURRED FOR 15 SECONDS AND THEN CORRECTED ITSELF BEFORE CHECKLIST COMPLETION.  NORMAL OPS TO PARKING. ACFT GROUNDED.  ACCOMPLISHED LT FMC BITE PROCEDURE REF FIM 34-61, TASK 801.  NO CURRENT FAULTS.  PERFORMED RT FMC BITE PROCEDURE REF FIM 34-61, TASK 801.  NO CURRENT STATUS FAULTS, SENSOR TEST GOOD.  UNABLE TO DUPLICATE/VERIFY UPON ARRIVAL TO DESTINATION. TSR ISSUED.  DOWNLOADED BOTH FMC'S IAW STEP 1.R FMC INFT FAULTS LEG 9 LOGGED FMC LT PRES POS LAT RATE FAULT. DEU'S 1&2, FCC A & GPWS LOGGED FMC INVALID SAME LEG. NO OTHER FAULTS LOGGED.  REPLACED LT FMC 34-61-02, OPS CHECK NORMAL. LT & RT FMC BITES ACCOMPLISHED REF FIM 34-61, TASK 801, NO CURRENT STATUS FAULTS.
